MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-25
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm navitor valve was selected for implant.Prior to procedure, the patient was "fine to do the procedure." the valve was implanted successfully and the patient was reported to do "well immediately after the procedure." on (b)(6) 2025, the patient reportedly became ill and "experienced clinical complications" and passed away.
 
Additional Manufacturer Narrative
An event of patient death was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported incidents could not be conclusively determined.This appears to be a procedural mortality potentially related to airway injury following endotracheal intubation.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: health effect- impact code: 1802.Medical device problem code: 2993.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm navitor valve was selected for implant.Patient comorbidities included hypertension, stenosis, and dyspnea.Prior to procedure, the patient was "fine to do the procedure." the annular dimensions was noted as sinotubular junction (sov): 31.1 mm, aortic annulus (ao): 34.2 mm, and left ventricular outflow tract (lvot): 21.9 mm.Predilatation was performed with an 18mm non-abbott balloon.The final implant depth of the valve was 4mm.There were no difficulties with deployment and/or retraction.The valve was implanted successfully and the patient was reported to do "well immediately after the procedure." no post-implant balloon valvuloplasty was performed.While in the intensive care unit (icu), the patient had complications related to airway bleeding and hypoxia.On (b)(6) 2025, the patient reportedly became ill and "experienced clinical complications" and passed away.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22833889
Report Number2135147-2025-04623
Device Sequence Number9523127
Product Code NPT
UDI-Device Identifier05415067031587
UDI-Public(01)05415067031587(17)260220
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Model NumberNVTR-25
Device Catalogue NumberNVTR-25
Device Lot Number8938851
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale